Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On some improperly posed problems for quasilinear equations of mixed type
HTML articles powered by AMS MathViewer

by L. E. Payne and D. Sather PDF
Trans. Amer. Math. Soc. 128 (1967), 135-141 Request permission
References
  • J. R. Cannon, A Cauchy problem for the wave equation for a space-like region, Matematiche (Catania) 16 (1961), 43–50. MR 140849
  • Fritz John, A note on “improper” problems in partial differential equations, Comm. Pure Appl. Math. 8 (1955), 591–594. MR 75428, DOI 10.1002/cpa.3160080409
  • Fritz John, Continuous dependence on data for solutions of partial differential equations with a presribed bound, Comm. Pure Appl. Math. 13 (1960), 551–585. MR 130456, DOI 10.1002/cpa.3160130402
  • Louis Nirenberg, Uniqueness in Cauchy problems for differential equations with constant leading coefficients, Comm. Pure Appl. Math. 10 (1957), 89–105. MR 86232, DOI 10.1002/cpa.3160100104
  • L. E. Payne, On some non well posed problems for partial differential equations, Numerical Solutions of Nonlinear Differential Equations (Proc. Adv. Sympos., Madison, Wis., 1966) John Wiley & Sons, Inc., New York, N.Y., 1966, pp. 239–263. MR 0213749
  • L. E. Payne and D. Sather, On some improperly posed problems for the Chaplygin equation, J. Math. Anal. Appl. 19 (1967), 67–77. MR 212406, DOI 10.1016/0022-247X(67)90021-2
  • Carlo Pucci, Sui problemi di Cauchy non “ben posti”, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8) 18 (1955), 473–477 (Italian). MR 87873
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.70
  • Retrieve articles in all journals with MSC: 35.70
Additional Information
  • © Copyright 1967 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 128 (1967), 135-141
  • MSC: Primary 35.70
  • DOI: https://doi.org/10.1090/S0002-9947-1967-0212407-1
  • MathSciNet review: 0212407